# SDR FDEA201201120135

- Difficulty date: January 12, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 82,486 hours, 34,456 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 89524001
- Part serial: 41483EC
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALERTED TO "ENG FIRE ALERT LO" ON NR 1 ENGINE.  POSSIBLY COINCEDENTAL, BUT ALERT OCCURED WITHIN 10 SECONDS OF STATIC DISCHARGE/LIGHTNING STRIKE.  REMOVED AND REPLACED NR 1 FIRE BOTTLES IAW AMM 26-21-01-4,  OPS CHECKED IAW AMM 26-21-01-5,  INSTALLED NEW FIREX DISCHARGE CARTRIDGES IN NEW BOTTLES IAW AMM 26-21-05-4.  ALL ITEMS OPS CHECKED NORMAL.  ALSO PERFORMED THE OPS CHECK PER ENGINEERING ERS REQUEST 12-0018, AMM 26-21-07-5, ALL TESTS PASSED.
